Volume 10 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

On canonical triangulations of once-punctured torus bundles and two-bridge link complements

François Guéritaud

Appendix: David Futer

Geometry & Topology 10 (2006) 1239–1284

DOI: 10.2140/gt.2006.10.1239

Forward citations
F Guéritaud, S Schleimer, Canonical triangulations of Dehn fillings, Geometry & Topology 14 (2010) 193
E Kang, J H Rubinstein, Ideal triangulations of 3-manifolds II; taut and angle structures, Algebraic & Geometric Topology 5 (2005) 1505
H Segerman, Detection of incompressible surfaces in hyperbolic punctured torus bundles, Geometriae Dedicata (2010)